Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A note on the symplectic topology of b-manifolds

Autor
Miranda, E.; MARTINEZ, D.; Frejlich, P.
Tipus d'activitat
Article en revista
Revista
Journal of symplectic geometry
Data de publicació
2017
Volum
15
Número
3
Pàgina inicial
719
Pàgina final
739
DOI
https://doi.org/10.4310/JSG.2017.v15.n3.a4 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/90070 Obrir en finestra nova
Resum
Poisson manifold (M2n; ) is b-symplectic if Vn is transverse to the zero section. In this paper we apply techniques native to Symplectic Topology to address questions pertaining to b-symplectic manifolds. We pro- vide constructions of b-symplectic structures on open manifolds by Gromov's h-principle, and of b-symplectic manifolds with a prescribed singular locus, by means of surgeries. Poisson manifold (M2n; ) is b-symplectic if Vn is transverse to the zero section. In this paper we apply te...
Citació
Miranda, E., Martinez, D., Frejlich, P. A note on the symplectic topology of b-manifolds. "Journal of symplectic geometry", 2017, vol. 15, nº 3, p. 719-739
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius